# SDR AALA20100310MIA01

- Difficulty date: March 10, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 48,260 hours, 7,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER SLIDE EMERGENCY LIGHT INOPERATIVE.  RE-SEATED RIGHT LOWER SLIDE EMERGENCY LIGHT, OPS CHECKS NORMAL.
